# SDR DHL2001802006

- Difficulty date: May 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2588789904
- Part serial: 370118
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT SLOW TO LEVEL OFF FROM CLIMB AND DESCENTS.  WHEN SELECTED DESCENT ON AUTOPILOT, AUTOPILOT INITIAL CLIMBS IN LEVEL FLIGHT AUTOPILOT SLOWLY CLIMBS AND THEN IS SLOW TO LEVEL OFF. REPLACED PITCH CHANNEL COMPUTER.  OPS CHECK GOOD IAW DC-8 MM 22-13-1.
